中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2013年知识产出  > 期刊论文
题名: EXACT SOLUTIONS TO THE THREE-DIMENSIONAL GROSS-PITAEVSKII EQUATION WITH MODULATED RADIAL NONLINEARITY
作者: Wang, WT ;  Li, YY ;  Yang, SJ
刊名: MODERN PHYSICS LETTERS B
出版日期: 2013
卷号: 27, 期号:14, 页码:1350105
关键词: BOSE-EINSTEIN CONDENSATE ;  SOLITONS ;  VORTICES ;  STABILITY
学科分类: Physics
通讯作者: Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
部门归属: [Wang, Wei-Ting; Li, Ying-Ying; Yang, Shi-Jie] Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China; [Yang, Shi-Jie] Chinese Acad Sci, State Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China
英文摘要: We study the Bose-Einstein condensate trapped in a three-dimensional spherically symmetrical potential. Exact solutions to the stationary Gross-Pitaevskii equation are obtained for properly modulated radial nonlinearity. The solutions contain vortices with different winding numbers and exhibit the shell-soliton feature in the radial distributions.
资助者: Ministry of Science and Technology of China [2012CB821403]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000319079600010
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15347
Appears in Collections:理论物理所2013年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
EXACT SOLUTIONS TO THE THREE-DIMENSIONAL GROSS-PITAEVSKII EQUATION WITH MODULATED RADIAL NONLINEARITY.pdf(375KB)----开放获取View Download

Recommended Citation:
Wang, WT,Li, YY,Yang, SJ. EXACT SOLUTIONS TO THE THREE-DIMENSIONAL GROSS-PITAEVSKII EQUATION WITH MODULATED RADIAL NONLINEARITY[J]. MODERN PHYSICS LETTERS B,2013,27(14):1350105.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Wang, WT]'s Articles
 [Li, YY]'s Articles
 [Yang, SJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Wang, WT]‘s Articles
 [Li, YY]‘s Articles
 [Yang, SJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: EXACT SOLUTIONS TO THE THREE-DIMENSIONAL GROSS-PITAEVSKII EQUATION WITH MODULATED RADIAL NONLINEARITY.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace